# SDR FDEA201609253361

- Difficulty date: September 25, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 81,130 hours, 18,074 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, PUSH TO TEST LIGHT FOR THE R1 DOOR SLIDE WOULD NOT TEST.    INSTALLED BATTERIES AND OPS CHECKED NORMAL IAW SMP.
